9 days late after taking morning after pill. please help
So please let me start by saying I am slightly irregular but only give or take a day or two of my expected period. My boyfriend and I had sex about a week after my last period and I took plan b one step about 42 hours afterwards. I'm now 9 days late and have never been this late before. I've been a little fatigued and lots of gas (sorry if that's tmi) and very slight random cramping but nothing that indicates my period is on the way. I've taken hpt every couple of days since I've been late, all negitive. If there is anyone out there who has been on a similar situation or has any information on this type of thing I'd really really appreciate it. I'm just kind of at a loss at this point...
Thanks so much
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.